# SDR FDEA202211152784

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 77,864 hours, 29,387 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Screw
- Condition: Loose
- Location: Circuit Breaker
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO 26L WITH THE LT AUTOPILOT ENGAGED,  RECEIVED MULTIPLE FAILURES, INCLUDING EICAS MESSAGES & INDICATIONS: AUTOPILOT FAIL, BLEED ISLN VAL, LT YAW DAMPER, RUDDER RATIO. AMBER REV, LT EPR , DUAL AMBER DCU ON  CAPT PFD & ND STBY ATTITUDE (EFI)  FAILED.  ADDITIONAL STATUS MESSAGES INCLUDED,  FLAP/SLAT ELEC, WARN ELEX, & FLAP ISLN VALVE.  CONTROL WHEEL TRIM SWITCHES INOPERATIVE IAW MDIS 24-50/4243.  AC STBY PWR WORKING, BUT NO DC STBY PWR. T/S IAW WDM 24-54-73. CHKD 28VDC AT C/B DC STBY BUS OFF, CHKD OK. CHKD 28 VDC AT C/B CAT III BUS ISOL BAT, CHKD OK. CHKD 28VDC AT C/B CSEU 1L, CHKD OK.  CHKD 28 VDC AT C/B CSEU 2L, FOUND NO 28VDC & C/B SCREW AT CONNECTER B LOOSE, MAKING NO CONTACT FOR ALL OTHER ELECTRICAL STRIPS OF DC STBY PWR . TIGHTENED SCREW IAW SWPM.  PERFORMED ELEC STBY PWR IAW AMM 24-33-01-4 , NO FAULTS. A/C OK TO CONTINUE.
